Measure free martingales

Karandikar, Rajeeva L. ; Nadkarni, M. G. (2005) Measure free martingales Proceedings of the Indian Academy of Sciences - Mathematical Sciences, 115 (1). pp. 111-116. ISSN 0253-4142

PDF - Publisher Version

Official URL:

Related URL:


We give a necessary and sufficient condition on a sequence of functions on a set Ω under which there is a measure on Ω which renders the given sequence of functions a martingale. Further such a measure is unique if we impose a natural maximum entropy condition on the conditional probabilities.

Item Type:Article
Source:Copyright of this article belongs to Indian Academy of Sciences.
Keywords:Martingale; Boltzmann Distribution; Asset Pricing
ID Code:23423
Deposited On:25 Nov 2010 09:11
Last Modified:17 May 2016 07:15

Repository Staff Only: item control page